Pyrazinamide Medicine Side Effect

Updated



Conversation Starter

sorabh jain Says:
via mobile

i have been diagnosed with abdominal tb , for past 18 days i have been taking 1 tablet of r-cenex600 and 2 tablets of mycubutol 600 , now doctor have told me to start 2 capsule of p-zide 750(pyrazinamide) but after taking this medicine i had major itching on my body and all skin turned red, doctor asked me to stop this medicine imediately and asked me to wait for somedays before i can start trying it again, what if did medicine doent suit me at all and i we can continue the treatment without this medicine



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Side Effects Of Medicine Eptoin
my son is suffer with epilepsy by birth now he is 32. he is taking eptoin daily for last 32 year. now he is feeling pain... 2 replies
side effects of medicine for cholesterol
My doc has advised ROTUMAC 10 THRU OUT MY LIFE TO BE TAKEN FOR MY ENLARGED HEART. I AM ALSO AN ASTHAMATIC . PLS ADVISE T... 1 reply
side effects of medicine phlogam
due to gap in my knee i have been prescribed phlogam.can take even when liver is weak???...
Medicine side effects?
I was put on a T3 compound of 15 micrograms twice a day and Synthroid. I ended up having about four to five incidents wh... 3 replies
medicine side effects of xarelto
Starting taking 15mg (2x daily) of Xarelto approx 2 weeks ago. Skin itching started EN, no rash. Benedryl does help a li... 2 replies
medicine side effects can cause jerking
Namenda 5mg first and donepezil 5mg now. My mother is 84 and she is jerking constantly could this be a med side effect t... 1 reply
medicine side effect
I had a ceaserian baby after 8 years I have some problem in my stiches. Just before my period starts the stiches pains a...
SIDE EFFECT OF THE MEDICINE MENTIONED BELOW
i have made angioplasty in the month july 2013 and taking clopilet A 75 Monit GTN 2.6 and Rozavel 20 NOW-A-DAYS I am fac...
side effects of this medicine predmet 16mg
side effects of predmet 16mg. how helpful is it in curing reactive arthritis ## Predmet contains the steroid Prednisone,... 3 replies
Side effect for take medicines Oxetol & Frisium daily
I am a patient of epilesy and take medicine now oxetol 900 & frisium 10 daily from april 2015 at first I take valpar...



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 September 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA